# SDR DXTA2024120201317

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,232 hours, 4,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: SEAT 3 FLOOR AND OVER HEAD EMER LIGHT OFF DURING EMER LIGHT TEST, AS WELL AS RIGHT WING INSPECTION LIGHT (SHARK LIGHT). FOLLOWED PROCEDURE TO CHARGE FOR 30 MINUTES, TEST AGAIN WITH SAME RESULTS. CORRECTIVE ACTION; PERFORMED THE NJA CESSNA 680/680N700/EMBREAR EMERGENCY LIGHTING POWER SUPPY BATTERY EXERCTSE PROCEDURE FORM TC -FLT-33-1001 REV 2, DATED 20 OCT 2022, AND FOUND THE EMERGENCY LIGHTING SYSTEM OPERATED NORMALLY . REF TEXTRON MODEL 680AMM 33-50-00. NO FURTHER DEFECTS NOTED.
